Projection-free approximate balanced truncation of large unstable systems

File Description SizeFormat 
PhysRevE.92.023012.pdfPublished version1.61 MBAdobe PDFDownload
Title: Projection-free approximate balanced truncation of large unstable systems
Author(s): Flinois, TLB
Morgans, AS
Schmid, PJ
Item Type: Journal Article
Publication Date: 10-Aug-2015
Date of Acceptance: 16-Jun-2015
URI: http://hdl.handle.net/10044/1/25615
DOI: https://dx.doi.org/10.1103/PhysRevE.92.023012
ISSN: 1539-3755
Publisher: American Physical Society
Journal / Book Title: Physical Review E - Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics
Volume: 92
Issue: 2
Copyright Statement: © 2015 The Authors. Published by the American Physical Society under the terms of the Creative Commons Attribution 3.0 License. Further distribution of this work must maintain attribution to the author(s) and the published article’s title, journal citation, and DOI.
Publication Status: Published
Article Number: 023012
Appears in Collections:Faculty of Engineering
Aeronautics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons